Psycho-Babble Medication Thread 421773

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

Worried about effexor...

Posted by Dark on November 29, 2004, at 9:04:13

hi,

this is the 3rd day i havnt had effexor after taking it everday for over a year. i will get a new perscription 2moro or day after hopefully. i dont know if its just flu or withdraw effects but i feel very tired, acheing and have strange shivers up my neck & slight sense of unreality. im worried it will get worse if i dont get back on effexor 2day. am i over reacting or does withdraw effects kick in that quickly? (after 2 days)

any comments or suggestions please...

 

Re: Worried about effexor...

Posted by crazychickuk on November 29, 2004, at 10:45:21

In reply to Worried about effexor..., posted by Dark on November 29, 2004, at 9:04:13

Hi, the trouble with effexor it has such a short half life..

Theres nothing you can today to get re prescription? can you not go to the docs as an emergency?

The symptoms you are experiencing are withdrawls, as soo nas you take your next dose of effexor they will subside..

 

Re: Worried about effexor... crazychickuk

Posted by Dark on November 29, 2004, at 11:19:57

In reply to Re: Worried about effexor..., posted by crazychickuk on November 29, 2004, at 10:45:21

> Hi, the trouble with effexor it has such a short half life..
>
> Theres nothing you can today to get re prescription? can you not go to the docs as an emergency?
>
> The symptoms you are experiencing are withdrawls, as soo nas you take your next dose of effexor they will subside..
>
>

Hi thanks for replying,
at least i know why i feel like this now,
i didnt think the effects would kick in so quickly and would be so bad. I tryed to get to see my doc today but was told the earliest i could get appointment would be wednesday. maybe i should just go in and tell them its a emergency coz i really am feeling like shit and couldnt make it to work today. i usually get a new prescription before i run out but was supposed to have a review from my doc this time before i got more.
this is freaking me out a bit coz ive been doing well with effexor and i hope this wont screw eveything up???

 

Re: Worried about effexor...

Posted by crazychickuk on November 29, 2004, at 11:29:58

In reply to Re: Worried about effexor... crazychickuk, posted by Dark on November 29, 2004, at 11:19:57

Hey dont worry to much about it, them ore you worry the more affects you will get, ring the docs up and tell them that you are suffering with the withdrawl and you need the effexor NOW... dont let them tell you otherwise..

If no luck then tell them you will sue if the effexor wont work for you any more... it will work and will be ok just tell them receptionist this so they will get you in today..

let us know..

you will be fine, if not better as soon as you restar the effexor...

 

Re: Worried about effexor...

Posted by Dark on November 29, 2004, at 11:44:51

In reply to Re: Worried about effexor..., posted by crazychickuk on November 29, 2004, at 11:29:58


i will try ringing them now but think it maybe to late today. if not then i will go in tommorrow morning and stay there till they give me!!!

thanks for the advice crazychick ;)

 

Slightly different advice... Dark

Posted by Racer on November 29, 2004, at 15:12:26

In reply to Re: Worried about effexor..., posted by Dark on November 29, 2004, at 11:44:51

My advice is slightly different, and doesn't involve threats of suing...

Call the doctor's office, tell them you're out of Effexor, and ask if they can call in just enough Effexor to get you through until your next appointment. If they don't respond, call the pharmacy and tell the pharmacist that you have the appointment, but are experiencing withdrawal. Many times, the pharmacist will give you a few pills to get you through in that situation. Just tell him/her that you need to see the doctor for a routine med check, but ran out before it came time. Ask if they can give you just a dose or two. (Obviously, call the pharmacy that fills your prescription, not just any random pharmacy!)

Good luck, either way. And the best news is that taking Effexor again will start the withdrawal easing, and that there's no reason the Effexor won't work.

 

Re: Slightly different advice...

Posted by Dark on November 30, 2004, at 4:37:30

In reply to Slightly different advice... Dark, posted by Racer on November 29, 2004, at 15:12:26

thanks i wiil try that if the surgery dont give me perscription. feeling even worse today so hope they do, im off to try now.

 

Re: Slightly different advice...

Posted by Dark on November 30, 2004, at 8:05:13

In reply to Re: Slightly different advice..., posted by Dark on November 30, 2004, at 4:37:30

they are gonna try and get a pescription sorted, have to go back at 4pm. god i hope they give me it then, 2 hours to go...


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.